# SDR UIEA2018032800468

- Difficulty date: March 23, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,802 hours, 37,953 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 2780537104
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING ANTI-ICE LIGHT FLASHED ON AND OFF DURING FLIGHT.  R & R THE RT WING ANTI-ICE VALVE ASSY IAW AMM 30-11-02.  VALVE AND LIGHT GROUND OPS CHECKED GOOD.
